The Regular Language Semantics of Second-Order Idealized Algol

Ghica, Dan R and McCusker, Guy (2003) The Regular Language Semantics of Second-Order Idealized Algol. Theoretical Computer Science, 309 (1-3). pp. 469-502. ISSN 0304-3975

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:02
Last Modified: 27 Mar 2012 15:00
URI: http://sro.sussex.ac.uk/id/eprint/19009
📧 Request an update